The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 3.

Journal Article

Jones, M.C. (2004). Families of distributions arising from distributions of order statistics. Test: A Journal of the Spanish Statistical Society, 13(1) pp. 1–43.

Jones, M. C. (1996). On close relations of local likelihood density estimation. Test: A Journal of the Spanish Statistical Society, 5(2) pp. 345–356.

Jones, M. C. and Vines, S. K. (1998). Choosing the smoothing parameter for unordered multinormal data. Test: A Journal of the Spanish Statistical Society, 7(2) pp. 413–426.

This list was generated on Thu Jan 2 21:44:54 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk